# SDR UIEA2016113000944

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Abnormal
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH RESISTANCE BETWEEN LT MAIN TANK OVER-WING FILL PORT TO STRUCTURE.  LT OVER-WING FILL PORT REMOVED & ALL MATING SURFACES CLEANED. FILL PORT REINSTALLED IAW AMM 28-11-04-404-019 REV 119. ELECTRICAL BONDING RESISTANCE MEASURED FOUND WITHIN LIMITS.
